Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Getting blood in urine. Reports says no UTI, infection. Shows dehydration. What it could be?

23 y/o male works out at gym every day. begin urinating blood 48 hours ago. went to urgent care after primary was booked today and yesterday. (also tried to get in with urologist . stated first you must go to PCP) even though this was a private pay. Tonight, doc at urgent care said no uti , no signs of pain, or infection. showing signs of dehydration . go to er and have them do these tests. He did not know what it could be.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

In any condition blood in urine(Hematuria) needs to be evaluated. But it is unlikely for dehydration to cause hematuria unless there is a kidney damage. So first you undergo al the investigation ordered by the doctor for the ER. In the test result are inconclusive that I my opinion you need to consult an urologist.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor